Contemporary Mathematics, Volume 3 Issue 2 (2022), 81-269 < Previous vol / issue Next vol/issue >
This issue is in progress but contains articles that are final and fully citable.
Structural Identifiability of Feedback Systems with Nonlinear Adulterating
by Karabutov Nikolay
Abstract: We consider the structural identifiability estimation problem of Nonlinear Feedback Systems (NFS) with nonlinear adulterating. The problem of NFS Structural Identifiability (NFSI) has not been studied...
Open Access Research Article PDF
On Certain Geometric Operators Between Sobolev Spaces of Sections of Tensor Bundles on Compact Manifolds Equipped with Rough Metrics
by Holst Michael,Behzadan Ali
Abstract: The study of Einstein constraint equations in general relativity naturally leads to considering Riemannian manifolds equipped with nonsmooth metrics. There are several important differential operators...
Open Access Research Article PDF
Solvability of Higher Order Iterative System with Non-Homogeneous Integral Boundary Conditions
by Namburi Sreedhar,Namana Kanakayya, Rajendra Prasad Kapula
Abstract: The aim of this paper is to establish the existence of positive solutions by determining the eigenvalue intervals of the parameters μ1, μ2, ..., μm for the iterative system of nonlinear differentia...
Open Access Research Article PDF
Enriched Pro-Categories and Shapes
by Uglešić Nikica
Abstract: Given a category C and a directed partially ordered set J, a certain category proJ-C on inverse systems in C is constructed such that the ordinary pro-category pro-C is the most special case of a sing...
Open Access Research Article PDF
C¹(Rᴺ) Versus W¹,ᵖ(Rᴺ) Local Minimizers
by Motreanu Dumitru
Abstract: This paper deals with the energy functional associated with a quasilinear elliptic equation in RN which is driven by the p-Laplacian operator. It is shown for such functional that any C1(RN) local mi...
Open Access Research Article PDF
Maslov Index and Quasi-Symplectic Isomorphisms
by Wu Jin
Abstract: Maslov index is defined as the number of the intersection of a loop of Lagrangian subspaces with a 1-codimensional cycle in the Lagrangian Grassmannian. It is well-known that linear symplectomorphisms...
Open Access Research Article PDF
Unsteady Generalized Couette Flow in a Horizontal Channel with Sudden Application or Removal of a Porous Material
by Oni Michael O., Yusuf Aminat B.,Yusuf Taiwo S. ,Adebayo Olaife H. ,Azeez Luqman A.
Abstract: The role of sudden application or removal of a porous material on generalized Couette flow in a horizontal channel is carried out. The governing momentum equation is obtained and solved with the neces...
Open Access Research Article PDF
Galerkin Method and Its Residual Correction with Modified Legendre Polynomials
by Md. Nurunnabi Sohel, Md. Shafiqul Islam, Md. Shariful Islam, Md. Kamrujjaman
Abstract: Accuracy and error analysis is one of the significant factors in computational science. This study employs the Galerkin method to solve second order linear or nonlinear Boundary Value Problems (BVPs) ...
Open Access Research Article PDF
Extending the Traub Theory for Solving Nonlinear Equations
by Regmi Samundra, Ioannis K. Argyros,George Santhosh,Argyros Christopher
Abstract: In this paper, we extend the Traub theory for solving nonlinear equation. The extension is based on recurrent functions, the center Lipschitz condition and the notion of the restricted convergence dom...
Open Access Research Article PDF
Minimal Diamond-Saturated Families
by Ivan Maria-Romina
Abstract: For a given fixed poset P&nbsp;we say that a family of subsets of [n] is P-saturated if it does not contain an induced copy of P, but whenever we add to it a new set, an induced copy of P&nbsp;is form...
Open Access Research Article PDF